Forgot your password?

We just sent you an email, containing instructions for how to reset your password.

Sign in

  • They started my stepdad on a new course of treatment over Christmas. They warned that the tablets were likely to give him diarrhoea.

    He's also had to start radiotherapy.

    On Boxing Day he had to go to hospital, suffering from constipation and my mum now swears his hair is growing.
  • Connected stories:

About

Collections let you gather your favorite stories into shareable groups.

To collect stories, please become a Citizen.

    Copy and paste this embed code into your web page:

    px wide
    px tall
    Send this story to a friend:
    Would you like to send another?

      To retell stories, please .

        Sprouting stories lets you respond with a story of your own — like telling stories ’round a campfire.

        To sprout stories, please .

            Better browser, please.

            To view Cowbird, please use the latest version of Chrome, Safari, Firefox, Opera, or Internet Explorer.